The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 20 NO.2 / (1997))
Asymptotic Properties of Solutions of A Class of Impulsive Differential Equations of Second Order with a Retarded Argument
D. D. Bainov, M. B. Dimitrova, A. B. Dishliev,
Pages. 120-126
Abstract Some asymptotic properties are studied for the solutions of a class of
impulsive differential equations of second order with retarded argument and
fixed moments of impulse effect. Sufficient conditions are found for
oscillation of all bounded solutions.
Contents 1. Introduction
2. Preliminary notes
3. Main results
Key words Asymptotic properties, impulsive differential equations, retarded argument
Mathmatical Subject Classification 34A37